# SDR SWIA201436923

- Difficulty date: March 20, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,211 hours, 24,181 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR EXTERIOR SKIN UNDER STRIKE PLATE HAS SURFACE CORROSION.  C-CHECK, REPAIRED AFT BAGGAGE BAY DOOR EXTERIOR SKIN UNDER STRIKE PLATE IAW STS EA.
